VOL. 23 · NO. 2 | June 1979
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 23 (2), (June 1979)
No abstract available
Articles
Joseph Neisendorfer
Illinois J. Math. 23 (2), 175-182, (June 1979) DOI: 10.1215/ijm/1256048231
KEYWORDS: 55P62, 32C10
No abstract available
Russell A. Johnson
Illinois J. Math. 23 (2), 183-198, (June 1979) DOI: 10.1215/ijm/1256048232
KEYWORDS: 34C35, 28D05, 54H20‎
No abstract available
William H. Meeks III
Illinois J. Math. 23 (2), 199-210, (June 1979) DOI: 10.1215/ijm/1256048233
KEYWORDS: 57R95
No abstract available
A. Maitra, B. V. Rao, K. P. S. Bhaskara Rao
Illinois J. Math. 23 (2), 211-216, (June 1979) DOI: 10.1215/ijm/1256048234
KEYWORDS: 28A10
No abstract available
T. W. Körner
Illinois J. Math. 23 (2), 217-240, (June 1979) DOI: 10.1215/ijm/1256048235
KEYWORDS: 43A05, 43A46
No abstract available
Paul Bankston
Illinois J. Math. 23 (2), 241-252, (June 1979) DOI: 10.1215/ijm/1256048236
KEYWORDS: 54A10, 54A25
No abstract available
Timothy James Miller
Illinois J. Math. 23 (2), 253-258, (June 1979) DOI: 10.1215/ijm/1256048237
KEYWORDS: 55P62
No abstract available
Kenneth Stephenson
Illinois J. Math. 23 (2), 259-266, (June 1979) DOI: 10.1215/ijm/1256048238
KEYWORDS: 30D55, 47B38
No abstract available
Steven G. Krantz
Illinois J. Math. 23 (2), 267-285, (June 1979) DOI: 10.1215/ijm/1256048239
KEYWORDS: 32F15, 32F20
Gerard McDonald
Illinois J. Math. 23 (2), 286-294, (June 1979) DOI: 10.1215/ijm/1256048240
KEYWORDS: 47B35, 32A35‎
No abstract available
Jon F. Carlson
Illinois J. Math. 23 (2), 295-306, (June 1979) DOI: 10.1215/ijm/1256048241
KEYWORDS: 20C05, 20J05
No abstract available
T. L. McCoy
Illinois J. Math. 23 (2), 307-318, (June 1979) DOI: 10.1215/ijm/1256048242
KEYWORDS: 32A40
No abstract available
N. K. Govil, Q. I. Rahman, G. Schmeisser
Illinois J. Math. 23 (2), 319-329, (June 1979) DOI: 10.1215/ijm/1256048243
KEYWORDS: 30C10
No abstract available
John R. Harper
Illinois J. Math. 23 (2), 330-333, (June 1979) DOI: 10.1215/ijm/1256048244
KEYWORDS: 55P45
Robert J. Piacenza
Illinois J. Math. 23 (2), 334-343, (June 1979) DOI: 10.1215/ijm/1256048245
KEYWORDS: 55P65, 55S40
No abstract available
Back Matter
Illinois J. Math. 23 (2), (June 1979)
No abstract available
Back to Top